Korean J. Math.  Vol 29, No 1 (2021)  pp.65-73
DOI: https://doi.org/10.11568/kjm.2021.29.1.65

Growth of solutions of non-homogeneous linear differential equations and its applications

Dilip Chandra Pramanik, Manab Biswas

Abstract


In this paper, we investigate the growth properties of solutions of the non-homogeneous linear complex differential equation $L\left(f\right)=b\left(z\right)f+c\left(z\right)$, where $L\left(f\right)$ is a linear differential polynomial and $b\left( z\right) $, $c\left( z\right) $ are entire functions and give some of its applications on sharing value problems.


Keywords


Linear differential equations, Value sharing, Hyper order

Subject classification

39B32,30D35

Sponsor(s)



Full Text:

PDF

References


B. Bela ̈ıdi, Estimation of the hyper-order of entire solutions of complex linear ordinary differential equations whose coefficients are entire functions, Electronic journal of qualitative theory of differential equations (EJQTDE) 5 (2002) , 1–8. (Google Scholar)

W. Cherry, Z. Ye, Nevanlinna’s Theory of Value Distribution, Springer Verlag, 2001. (Google Scholar)

X. Chen, H. G. Tian, W. J. Yuan, W. Chen, Normality criteria of Lahiris type concerning shared values. J Jiangxi Norm Univ Nat Sci 38 (2014), 37–41. (Google Scholar)

G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, Journal of the London Mathematical Society 37 (2) (1998) , 88–104. (Google Scholar)

W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964. (Google Scholar)

W. K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canadian Mathematical Bulletin 17 (1974) , 317–358. (Google Scholar)

Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential equations, Science Press, Beijing, 1988. (Google Scholar)

I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin New York, 1993. (Google Scholar)

X. M. Li, H. X. Yi, An entire function and its derivatives sharing a polynomial. J Math Anal Appl 330 (2007), 66–79. (Google Scholar)

L. W. Liao, The new developments in the research of nonlinear complex differential equations. J Jiangxi Norm Univ Nat Sci 39 (2015), 331–339. (Google Scholar)

Mues E. Mues , N. Steinmetz, Meromorphe funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wertteilen, Complex Var Theory Appl 6 (1986), 51–71. (Google Scholar)

G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea, New York, 1949. (Google Scholar)

L. Yang, Value distribution Theory, Springer-Verlag, Berlin, 1993. (Google Scholar)

Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J Inequal Pure Appl Math 6 (Art.116)(2005), 1–13. (Google Scholar)

J. L. Zhang, L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann Acad Sci Fenn Math 34 (2009), 249–260. (Google Scholar)

X. Z. Zhao, The uniqueness of meromorphic functions and their derivatives weighted-sharing the sets of small functions, J Jiangxi Norm Univ Nat Sci. 36 (2012), 141–146. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr